Colleen is a 55-year-old RN who experienced severe changes to her overall health after receiving two Pfizer injections in June 2021. Colleen received her first Pfizer inoculation on June 7th. Immediately after the shot she felt numbness in her face and experienced trouble breathing. However, these sensations quickly faded, and thus Colleen thought nothing of it. On June 28th, she received her second shot.
After this shot, Colleen reported no noticeable immediate symptoms, however, this slowly began to change. Within a matter of days, Colleen began to experience intermittent headaches, followed by pains in other parts of her body such as her feet, which at times left her immobile. Concerned about the pain, Colleen called her doctor, who advised her to wait a few weeks and see what happens, as they believed it would go away on its own. Colleen followed the doctor’s advice, but her foot numbness began to worsen as the numbness slowly began to spread to other areas of her legs. The longer she waited for her pain to go away, the worse it got. What was once only foot pain, began to change into other more severe health concerns, as Colleen began experiencing acute muscle twitching on the left side of her neck.
As a result of this, Colleen followed up with her Doctor, this time he advised that Colleen should get a CT scan to rule out any tumors, infection, or blood clots that could be causing the muscle twitching. After the CT scan came back negative, the doctor informed Colleen that her symptoms could have been caused by the COVID-19 immunization.